Article: The identity of some marine annelid worms in the United States National Museum
Add this to your Mendeley library Report an error

Title

The identity of some marine annelid worms in the United States National Museum

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

92

Series / Issue

Issue: 3142

Pages

101--140

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.92-3142.101

Title

The identity of some marine annelid worms in the United States National Museum

By

Hartman, Olga

Genre

Article

Date of Publication

1942

Original Publication

Proceedings of The United States National Museum

Volume

92

Series / Issue

Issue: 3142

Pages

101--140

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.92-3142.101

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The identity of some marine annelid worms in the United States National Museum</title>
</titleInfo>
<name>
<namePart>Hartman, Olga</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>92</number>
</detail>
<extent unit="pages">
<start>101</start>
<end>140</end>
</extent>
<date>1942</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52743</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52743,
title = {The identity of some marine annelid worms in the United States National Museum},
journal = {Proceedings of The United States National Museum},
volume = {92},
url = {http://www.biodiversitylibrary.org/part/52743},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Hartman, Olga},
year = {1942},
pages = {40},
}

Download EndNote citation

%0 Journal Article
%A Hartman, Olga
%D 1942
%T The identity of some marine annelid worms in the United States National Museum
%J Proceedings of The United States National Museum
%V 92
%U http://www.biodiversitylibrary.org/part/52743
%R 10.5479/si.00963801.92-3142.101